Some applications of linear forms in logarithms
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 17 (1975-1976) no. 1, Talk no. 3, 8 p.
@article{SDPP_1975-1976__17_1_A3_0,
     author = {Shorey, T. N.},
     title = {Some applications of linear forms in logarithms},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {17},
     number = {1},
     year = {1975-1976},
     note = {talk:3},
     zbl = {0354.10006},
     mrnumber = {450172},
     language = {en},
     url = {http://www.numdam.org/item/SDPP_1975-1976__17_1_A3_0}
}
Shorey, T. N. Some applications of linear forms in logarithms. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 17 (1975-1976) no. 1, Talk no. 3, 8 p. http://www.numdam.org/item/SDPP_1975-1976__17_1_A3_0/

[1] Baker (A.). - Linear forms in the logarithms of algebraic numbers, I, Mathematika, London, t. 13, 1966, p. 204-216. | MR 258756 | Zbl 0161.05201

[2] Baker (A.). - Linear forms in the logarithms of algebraic numbers, IV, Mathematika, London, t. 15, 1968, p. 204-216. | MR 258756 | Zbl 0169.37802

[3] Birkhoff (G.D.) and Vandiver (H.S.). - On the integral divisors of an - bn, Annals of Math., Series 2, t. 5, 1904, p. 173-180. | JFM 35.0205.01 | MR 1503541

[4] Coates (J.). - An effective p-adic analogue of a theorem of Thue, Acta Arithm., Warszawa, t. 15, 1969, p. 279-305. | MR 242768 | Zbl 0221.10025

[5] Erdös (P.). - On the greatest prime factor of Πxk=1 f(k) , J. London math. Soc., t. 27, 1952, p. 379-384. | Zbl 0046.04102

[6] Erdös (P.). - Some recent advances and current problems in number theory, "Lectures on modern mathematics", Vol. III, p. 196-244. - New York, J. Wiley and Sons, 1965. | MR 177933 | Zbl 0132.28402

[7] Erdös (P.) and Selfridge (J.L.). - Some problems on the prime factors of consecutive integers, Illinois J. Math., t. 11, 1967, p. 428-430. | MR 229570 | Zbl 0149.28901

[8] Erdös (P.) and Selfridge (J.L.). - Some problems on the prime factors of consecutive integers, II., "Proceedings of the Washington State University conference on number theory", p. 13-21. - Pullman, Washington State University, 1971. | MR 318076 | Zbl 0228.10028

[9] Erdös (P.) and Shorey (T.N.). - On the greatest prime factor of 2p - 1 for a prime p and other expressions, Acta Arithm., t. 30, 1976, p. 257-265. | MR 419381 | Zbl 0296.10021

[10] Grimm (C.A.). - A conjecture on consecutive composite numbers, Amer. math. Monthly, t. 76, 1969, p. 1126-1128. | MR 260668 | Zbl 0197.32001

[11] Jutila (M.). - On numbers with a large prime factor, II., J. Indian math. Soc., t. 38, 1974, p. 125-130. | MR 399013 | Zbl 0335.10045

[12] Keates (M.). - On the greatest prime factor of a polynomial, Proc. Edinburgh math. Soc., Series 2, t. 16, 1969, p. 301-308. | MR 257034 | Zbl 0188.10201

[13] Kotov (S.V.). - Greatest prime factor of a polynomial, Math. Notes, t. 13, 1973, p. 313-317 ; and [in Russian] Mat. Zametki, t. 13, 1973, p. 515-522. | MR 327670 | Zbl 0267.12002

[14] Langevin (M.). - Plus grand facteur premier d'entiers consécutifs, C. R. Acad. Sc. Paris, t. 280, 1975, Serie A, p. 1567-1570. | MR 379403 | Zbl 0305.10041

[15] Langevin (M.). - Plus grand facteur premier d'entiers voisins, C. R. Acad. Sc. Paris, t. 281, 1975, Série A, p. 491-493. | MR 396442 | Zbl 0311.10044

[16] Mahler (K.). - Ein Analogon zu einem Schneiderschen Satz, Koninkl. Nederl. Akad. Wetensch., Proc., t. 39, 1936, p. 633-640 and p. 729-737. | JFM 62.0186.01

[17] Ramachandra (K.). - Application of Baker's theory to two problems consired by Erdös and Selfridge, J. Indian math. Soc., t. 37, 1973, p. 25-34. | MR 364121 | Zbl 0326.10038

[18] Ramachandra (K.) and Shorey (T.N.). - On gaps between numbers with a large prime factor, Acta Arithm., Warszawa, t. 24, 1973, p. 99-111. | MR 327684 | Zbl 0258.10022

[19] Ramachandra (K.), Shorey (T.N.) and Tijdeman (R.). - On Grimm's problem relating to factorisation of a block of consecutive integers, II., J. reine angew. Math. (to appear). | Zbl 0333.10028

[20] Ridout (D.). - Rational approximations to algebraic numbers, Mathematika, London, t. 4, 1957, p. 125-131. | MR 93508 | Zbl 0079.27401

[21] Schinzel (A.). - On primitive prime factors of an - bn , Proc. Cambridge philos. Soc., t. 58, 1962, p. 555-562. | MR 143728 | Zbl 0114.02605

[22] Schinzel (A.). - On two theorems of Gel'fond and some of their applications, Acta Arithm., Warszawa, t. 13, 1967, p. 177-236. | MR 222034 | Zbl 0159.07101

[23] Shorey (T.N.). - On gaps between numbers with a large prime factor, II., Acta Arithm., Warszawa, t. 25, 1974, p. 365 - 373. | MR 344201 | Zbl 0258.10023

[24] Shorey (T.N.). - On linear forms in the logarithms of algebraic numbers, Acta Arithm., Warszawa, t. 30, 1976, p. 37-42. | MR 412117 | Zbl 0289.10023

[25] Shorey (T.N.) and Tijdeman (R.). - On the greatest prime factor of polynomials at integer points (to appear). | Numdam | MR 424681 | Zbl 0338.10040

[26] Siegel (C.L.). - Approximation algebraischer Zahlen, Math. Z., t. 10, 1921, p. 173-213. | JFM 48.0163.07 | MR 1544471

[27] Sprindžuk (V.G.). - The greatest prime factor of a binary form, Dokl. Akad. Nauk BSSR, t. 15, 1971, p. 389-391. | MR 286752

[28] Stewart (C.L.). - The greatest prime factor of an - bn , Acta Arithm., Warszawa, t. 26, 1975, p. 427-433. | MR 398993 | Zbl 0313.10007

[29] Tijdeman (R.). - On integers with many small prime factors, Compositio Math., Groningen, t. 26, 1973, p. 319-330. | Numdam | MR 325549 | Zbl 0267.10056

[30] Zsigmondy (K.). - Zur Theorie der Potenzreste, Monatsh. fUr Math., t. 3, 1892, p. 265-289. | JFM 24.0176.02